Volume 63, Number 1, January 2012
, Changfeng Ma
: An application of H differentiability to generalized complementarity problems over symmetric cones.
, Manoj Kumar
: Mathematical model and computer simulation of three dimensional thin film elliptic interface problems.
J. K. Prajapat
, M. K. Aouf
: Majorization problem for certain class of p-valently analytic function defined by generalized fractional differintegral operator.
E. Di Costanzo
, A. Marasco
: Approximate analytic solution of the Dirichlet problems for Laplace's equation in planar domains by a perturbation method.
, Xiaoli He
: Uncertainty measures for rough formulae in rough logic: An axiomatic approach.
, H. Almasieh
: Delta basis functions and their applications to systems of integral equations.
, Kapil K. Sharma
: Numerical study of singularly perturbed differential-difference equation arising in the modeling of neuronal variability.
, Lei Hu
: Efficient bidirectional proxy re-encryption with direct chosen-ciphertext security.
: Robust synchronization of fractional-order unified chaotic systems via linear control.
Z. H. Che
: Clustering and selecting suppliers based on simulated annealing algorithms.
: Slip effects on MHD mixed convection stagnation point flow of a micropolar fluid towards a shrinking vertical sheet.
: A novel weighted multilevel space-time trellis coding scheme.
: Positive solutions for a coupled system of nonlinear fractional differential equations with integral boundary conditions.
, Lucas Jódar
: An upper bound for the distance between a zero and a critical point of a solution of a second order linear differential equation.
: Optimality conditions in a vector continuous-time optimization problem.
Volume 63, Number 2, January 2012
Special Issue Articles
, Fatos Xhafa
: Integration of task abortion and security requirements in GA-based meta-heuristics for independent batch grid scheduling.
: Semantic analysis in cognitive UBIAS & E-UBIAS systems.
Volume 63, Number 3, February 2012
, H. Ebrahimi
: Chebyshev wavelets approach for nonlinear systems of Volterra integral equations.
, Mehdi Dehghan
: The use of a Legendre pseudospectral viscosity technique to solve a class of nonlinear dynamic Hamilton-Jacobi equations.
: Upper bounds for the condition numbers of the GCD and the reciprocal GCD matrices in spectral norm.
, F. Serap Topal
: Symmetric positive solutions of fourth order boundary value problems for an increasing homeomorphism and homomorphism on time-scales.
: The shape parameter in the Gaussian function.
: Lacunary ideal convergence in intuitionistic fuzzy normed linear spaces.
, Gejun Bao
: Some local Poincaré inequalities for the composition of the sharp maximal operator and the Green's operator.
: Delayed feedback on the 3-D chaotic system only with two stable node-foci.
: Higher order m-point boundary value problems on time scales.
Volume 63, Number 4, February 2012
: A new preconditioner for the interface system arising in a fast Helmholtz solver.
, Nan-Jing Huang
: On the stability of solution mapping for parametric generalized vector quasiequilibrium problems.
, P. Tiwari
, R. Ali
: Application of variational methods to a rectangular clamped plate problem.
Volume 63, Number 5, March 2012
, Ke Wang
: On a stochastic logistic equation with impulsive perturbations.
Choon Ki Ahn
: Exponential H∞ stable learning method for Takagi-Sugeno fuzzy delayed neural networks: A convex optimization approach.
: A Petrov-Galerkin method for solving the generalized regularized long wave (GRLW) equation.
, Ruifeng Ding
: Two-stage least squares based iterative identification algorithm for controlled autoregressive moving average (CARMA) systems.
, Yi Shen
: Robust H∞ control for stochastic systems with nonlinearity, uncertainty and time-varying delay.
Volume 63, Number 6, March 2012
: Hybrid iterative scheme for fixed point problem, infinite systems of equilibrium and variational inequality problems.
: Alternative solutions for classifying inputs and outputs in data envelopment analysis.
Volume 63, Number 7, April 2012
: New inequalities of Ostrowski type for mappings whose derivatives are s-convex in the second sense via fractional integrals.
, Lili Dong
, Junjuan Liu
: Enterprise information system structure optimization based on time property with improved immune genetic algorithm and binary tree.
Gyurhan H. Nedzhibov
: A derivative-free iterative method for simultaneously computing an arbitrary number of zeros of nonlinear equations.
: On polynomial approximation of circular arcs and helices.
, Shouming Zhong
: Passivity analysis and passification of uncertain Markovian jump systems with partially known transition rates and mode-dependent interval time-varying delays.
Volume 63, Number 8, April 2012
: Existence and uniqueness of common fixed points for two multivalued operators in ordered metric spaces.
, Bessem Samet
: An extension of coupled fixed point's concept in higher dimension and applications.
: Multiple solutions for nonlinear operator equations under the condition of two pairs of paralleled lower and upper solutions.
J. M. McNamee
: Corrigendum to "Efficient polynomial root-refiners: A survey and new record efficiency estimates", by J.M. McNamee and V.Y. Pan [Comput. Math. Appl. 63 (2012) 239-254].
Volume 63, Number 9, May 2012
, Xiaoqin Zhang
: Existence and uniqueness of monotone positive solutions for an elastic beam equation with nonlinear boundary conditions.
, Weichen Sun
: Existence and multiplicity of positive solutions for singular fractional boundary value problems.
, Ruifeng Ding
: Observable state space realizations for multivariable systems.
Volume 63, Number 10, May 2012
: On the solutions of a system of linear retarded and advanced differential equations by the Bessel collocation approximation.
, José Rui Figueira
: Computational performance of basic state reduction based dynamic programming algorithms for bi-objective 0-1 knapsack problems.
Volume 63, Number 11, June 2012
, Thanh Tran
: Radial basis functions for the solution of hypersingular operators on open surfaces.
Volume 63, Number 12, June 2012
, Yuangong Sun
: Interval criteria for oscillation of a forced impulsive differential equation with Riemann-Stieltjes integral.
: A refined discrete Hilbert inequality obtained via the Hermite-Hadamard inequality.